# SDR SWAA2022072924131

- Difficulty date: June 29, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 27,735 hours, 12,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT. TRANSITION ANGLE CORRODED AROUND AND IN NUT PLATE HOLES BS727H+6. / [01] REMOVED CORROSION; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[02] RII: INSPECTED THE WORK PERFORMED ON C/A #1; NO DEFECTS NOTED.;[03] TOOL INFORMATION;[04] CUT AND REMOVED DAMAGE FROM;LBL 24; STA 727G+10 TO STA 747+10 PER SRM 53-00-53-2R-5 AND SRM 51-40-02;[05] LOCATED AND DRILLED HOLES IN NEW SIDEPLATE PER SRM 51-04-02 FROM 727G+4 TO 747+10 REPAIR PART 1 PER SRM 53-00-53-2R-5;[06] VERIFIED C/W CUT AND REMOVED DAMAGE FROM;LBL 24; STA 727G+10 TO STA 747+10 PER SRM 53-00-53-2R-5 AND SRM 51-40-02 & LOCATED AND DRILLED HOLES IN NEW SIDEPLATE PER SRM 51-04-02 FROM 727G+4 TO 747+10 REPAIR PART 1 PER SRM 53-00-53-2R-5;[07] COUNTERSUNK HOLES IN REPAIR SECTION SIDEPLATE. TREATED AND PRIMED REPAIR SECTION AND SPLICE IAW AMM 51-20-00 AND 51-20-01. INSTALLED NUTPLATES IAW SRM 51-40-10. OK TO INSTALL REPAIR SECTION.;[08] C/W INSPECTION.;[09] SPLICE REPAIRED SECTION OF SIDEPLATE AT STA 727G+10 THRU 747+10.INSTALLED FASTENERS PER SRM 51-40-02 .INSTALLED REPAIR PER SRM 53-00-53-2R-5.;[10] VERIFIED CORRECTIVE ACTION STEP #9;[11] SPLICE REPAIRED SECTION OF SIDE PLATE AT STA 727G+10 THRU 747+10.INSTALLED FASTENERS PER SRM 51-40-02. INSTALLED REPAIR PER SRM 53-00-53-2R-5.
